# SDR SCNA01032

- Difficulty date: April 28, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- Aircraft time: 45,160 hours, 16,997 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL TO THE GATE THE NUMBER EIGHT WHEEL AND BRAKE WERE FOUND TO BE SMOKING.  THE WHEEL IS ALSO NOT SITTING ON THE AXLE STRAIGHT.  REMOVED AND REPLACED AXLE, SLEEVE AND NUT, AS WELL AS THE ASSOCIATED WHEEL AND BRAKE.
